MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7; PROSTHESIS, HIP
Catalog Number 010000996
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# 30122801; lot# 66581283; 28mm i.D.Size a high wall liner.G2: foreign ¿ australia.The customer has indicated that the product will not be returned to zimmer biomet for investigation as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately ten months post-implantation, the patient underwent a hip revision due to a pelvic discontinuity and migration of the cup and screws.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h6; h10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Radiographs were provided.Review identified the following: right total hip arthroplasty.Right pelvic fractures including fracture of proximal superior pubic ramus and fracture of proximal ischium.Fractures extend into the inferior medial and anterior acetabular wall.Acetabular cup loosening with outward rotation (migration).Generalized reduced bone mineral density.Competitor stem and head - apparent oblique fracture proximal femoral shaft confluent radiolucency at proximal medial femoral sleeve component metal-bone interface of concern for loosening.Subtle misalignment at morse taper of femoral sleeve is suggested.A definitive root cause cannot be determined regarding the acetabular fracture and loosening/migration of acetabular components.However, it was noted that the zb liner was used with a competitor head and stem.Zimmer biomet has not confirmed the compatibility for these combinations of devices.It is unknown if these off-label usages may have caused or contributed to the reported events.Per the ifu, it states not to use these products for other than labelled indications (no off-label use), " do not use the with components of any other system or manufacturer, unless authorized by zimmer biomet.¿."zimmer biomet or its affiliates are not liable for complications and/or failure that may arise from use of the device in circumstances outside of zimmer biomet¿s or its affiliates control including, but not limited to, product selection and deviations from the device¿s indicated uses or surgical technique." complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
G7
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23554852
Report Number0001825034-2025-03612
Device Sequence Number9659941
Product Code PBI
UDI-Device Identifier00880304527447
UDI-Public(01)00880304527447(17)340408(10)7747747
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number010000996
Device Lot Number7747747
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age42 YR
Patient SexFemale